Affinie smooth varieties with finte group of automorphisms.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 575-592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finiteness of automorphism group, extension of automorphism group, hypersurface, divisor
@article{MZ_1994__216_4_174669,
author = {Zbigniew Jelonek},
title = {Affinie smooth varieties with finte group of automorphisms.},
journal = {Mathematische Zeitschrift},
pages = {575--592},
year = {1994},
volume = {216},
number = {4},
zbl = {0824.14012},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174669/}
}
Zbigniew Jelonek. Affinie smooth varieties with finte group of automorphisms.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 575-592. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174669/